# SDR COZA20160608078

- Difficulty date: June 4, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,036 hours, 17,061 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9812032
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER, AUTO FAIL, ANNUNCIATOR ON THE PRESSURIZATION PANEL ILLUMINATED IN THE COCKPIT.  BITE CHECKS WERE PERFORMED ON THE PRESSURE CONTROLLERS.  1 CONTROLLER SHOWED A MESSAGE FOR AN INTERNAL FAULT.  CONTROLLER WAS REPLACED AND OPS CHECK NORMAL.
